# SDR DL757010927

- Difficulty date: June 7, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 53,709 hours, 29,426 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Light
- Part number: 1308
- Condition: Burned Out
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING SMELL BY AFT GALLEY JUMPSEAT READING LIGHT.  LIGHT WAS TURNED OFF AND SMELL DISSIPATED.  INSPECTED SWITCH ASSY LIGHT ASSY WIRES AND ALL ATTACHING PIECES FOR CONDITION AND SECURITY.  NO DEFECTS FOUND.  INSPECTED BULB.  FOUND BULB AT END OF SERVICE LIFE.  FOUND ADJACENT BUGEYE HOSE LOOSE IN CEILING.  REATTACHED HOSE.  REBULBED AND OPERATED LIGHT.  NOW CKS OKAY.
